# SDR UPS96421225

- Difficulty date: October 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  RT LOWER WING SKIN, REPAIRED CORROSION INSIDE LEADING EDGE CAVITY FORWARD OF LOWER FRONT SPAR AT ILES 944.1015.  REPAIRED LOWER SKIN ACC KLM DFX96-192.  APPROVED PER UPS EFN 747-57-0339.
